Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1693
Title: The generalized Lilbert matrix
Authors: Kılıç, Emrah
Prodinger, Helmut
29574
Keywords: Lilbert matrix
Filbert matrix
Pilbert matrix
Fibonacci numbers
q-Analogues
LU-decomposition
Cholesky decomposition
Zeilberger's algorithm
Issue Date: Sep-2016
Publisher: Springer
Source: Kılıç, E., & Prodinger, H. (2016). The generalized Lilbert matrix. Periodica Mathematica Hungarica, 73(1), 62-72.
Abstract: We introduce a generalized Lilbert [Lucas-Hilbert] matrix. Explicit formul' are derived for the LU-decomposition and their inverses, as well as the Cholesky decomposition. The approach is to use q-analysis and to leave the justification of the necessary identities to the q-version of Zeilberger's celebrated algorithm.
URI: https://hdl.handle.net/20.500.11851/1693
ISSN: 0031-5303
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
Gen.Lilbert Matrix.pdf288.38 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

5
checked on Dec 29, 2022

WEB OF SCIENCETM
Citations

5
checked on Sep 24, 2022

Page view(s)

24
checked on Dec 26, 2022

Download(s)

6
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.